MAUDE Adverse Event Report: ARTHREX, INC. SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a lemaire surgery the anchor tore out.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or applying excessive mechanical forces upon insertion.

Brand Name
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22027153
Report Number1220246-2025-02059
Device Sequence Number13108961
Product Code MBI
UDI-Device Identifier00888867341890
UDI-Public(01)00888867341890(11)241203(17)291130(10)15355837
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Device Catalogue NumberAR-3632SP-1
Device Lot Number15355837
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown